# SDR SWAA2020062993642

- Difficulty date: June 8, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 55,339 hours, 32,689 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Skin
- Condition: Dented
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR WAS DENTED AT BS 255,  RBL 4 - LBL 14, WL 207.54.  REPAIRED IAW SRM 51-00-10, AND SRM 51-40-02, IAW EA 1-753-33107, REV IR.
